×

Solution of a system of linear equations with given error sets for coefficients. (English) Zbl 0503.65014


MSC:

65F05 Direct numerical methods for linear systems and matrix inversion
65G30 Interval and finite arithmetic
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] M. Balinski: An algorithm for finding all vertices of a convex polyhedral set. SIAM Journal, 9 (1) (1961), 72-88. · Zbl 0108.33203
[2] R. T. Rockafellar: Convex analysis. Princeton, 1970. · Zbl 0193.18401
[3] F. Šik: A linear problem of the interval calculus. Ekonom.-matem. obzor, 16 (1980), 37-46.
[4] W. Oettli W. Prager: Compatibility of approximate solution of linear equations with given error bounds for coefficients and right hand sides. Numerische Math., 6 (1964), 405 - 409. · Zbl 0133.08603
[5] J. Rohn: Soustavy lineárních rovnic s intervalově zadanými koeficienty. (Systems of linear equations with inexact data). Ekonom.-matem. obzor, 12 (1976), 311 - 315.
[6] D. J. Hartfiel: Concerning the solution set of \(Ax = b\) where \(P \leq A \leq Q\) and \(p \leq b \leq q\). Numerische Mathem., 35 (1980), 355-359. · Zbl 0446.65017
[7] T. H. Mathesis S. David Rubin: A survey and comparison of methods for finding all vertices of convex polyhedral sets. Math. Oper. Res. 5 (1980) no. 2, 167-185. · Zbl 0442.90050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.